# SDR CHQA20130709262

- Difficulty date: July 9, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 25,469 hours, 20,992 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,886 hours, 20,374 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Module
- Part number: 14534156401
- Condition: Faulty
- Location: Extinguisher
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED A BAGGAGE EXTINGUISHING BOTTLE INOPERATIVE MESSAGE DURING CRUISE.  MESSAGE CLEARED ON ITS OWN AND THE F/A REPORTED THAT THERE WAS NO INDICATION OF SMOKE OR FIRE IN THE BAGGAGE AREA. DURING DESCENT BAGGAGE EXTINGUISHING LIGHT CAME ON WITH NO OTHER MESSAGES PRESENT.  FOLLOWED QUICK REF HANDBOOK AND BLEW THE FIRE EXTINGUISHING BOTTLES.  DECLARED AN EMERGENCY & LANDED WITHOUT INCIDENT.  MX FOUND NO EVIDENCE OF FIRE IN THE CARGO COMPARTMENT.  LARGE AND SMALL BAGGAGE COMPARTMENT FIRE BOTTLES REPLACED.   CONTROL MODULE ASSY REPLACED.
